# SDR T17A2018103104049

- Difficulty date: October 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK519
- Aircraft time: 4,430 hours, 3,430 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NOSE LANDING GEAR SPADE DOOR ATTACH ANGLES CRACKED. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED BOTH NLG SPADE DOOR ATTACH BRACKETS IAW SRM 52-80-01.
